# SDR FDEA201004291396

- Difficulty date: April 29, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 41,998 hours, 21,307 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS STUCK AT 16DEG WITH 20DEG SELECTED WITH FLAPS SYS 1 AND 2 FAULT LIGHT. DURING GO AROUND MOMENTARY OVERSPEED AT 200 KNOTS FOR 5 SECONDS.  RECYCLED HANDLE, FLAPS WORKED NORMAL. AMM 05-51-13-0 FOR INSPECTIONS AFTER FLAP/SLAT LIMITING SPEED EXCEEDED.  PLEASE WORK IN CONJUNCTION WITH TSI: 31-30 0097.  C/W MM 05-51-13-0 FLAP/SLAT LIMITING SPEED EXCEEDED.  ALL INSP PARTS PERFORMED AND CHECKED GOOD WITH NO FAULTS OR PROBLEMS FOUND IAW CHECK.  IAW REQUEST AND MEM AVSH FOUND DEFERED IAW (351206), ACFT EXCEEDED LIMITS.
